Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 348, Number 6

All articles in this issue are freely accessible.

Hyperbolic groups and their quotients of bounded exponents
S. V. Ivanov and A. Yu. Ol'shanskii.
Trans. Amer. Math. Soc. 348 (1996), 2091-2138
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1327257
An Application of Convex Integration to Contact Geometry
Hansjörg Geiges and Jesús Gonzalo.
Trans. Amer. Math. Soc. 348 (1996), 2139-2149
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1361639
Bott’s vanishing theorem for regular Lie algebroids
Jan Kubarski.
Trans. Amer. Math. Soc. 348 (1996), 2151-2167
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1357399
Cesàro Summability of Two-dimensional Walsh-Fourier Series
Ferenc Weisz.
Trans. Amer. Math. Soc. 348 (1996), 2169-2181
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1340180
$Ω$-inverse limit stability theorem
Hiroshi Ikeda.
Trans. Amer. Math. Soc. 348 (1996), 2183-2200
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1355074
Real connective K-theory and the quaternion group
Dilip Bayen and Robert R. Bruner.
Trans. Amer. Math. Soc. 348 (1996), 2201-2216
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1329527
Relatively free invariant algebras of finite reflection groups
Mátyás Domokos.
Trans. Amer. Math. Soc. 348 (1996), 2217-2234
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1363010
The Structure and Enumeration of Link Projections
Martin Bridgeman.
Trans. Amer. Math. Soc. 348 (1996), 2235-2248
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1321569
Special values of symmetric hypergeometric functions
Francesco Baldassarri.
Trans. Amer. Math. Soc. 348 (1996), 2249-2289
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1361637
$C^{*}$-Algebras with the Approximate Positive Factorization Property
G. J. Murphy and N. C. Phillips.
Trans. Amer. Math. Soc. 348 (1996), 2291-2306
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1357402
Boundary and Lens Rigidity of Lorentzian Surfaces
Lars Andersson, Mattias Dahl and Ralph Howard.
Trans. Amer. Math. Soc. 348 (1996), 2307-2329
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1363008
Composition operators between Bergman and Hardy spaces
Wayne Smith.
Trans. Amer. Math. Soc. 348 (1996), 2331-2348
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1357404
Multiplicity results for periodic solutions of second order ODEs with asymmetric nonlinearities
C. Rebelo and F. Zanolin.
Trans. Amer. Math. Soc. 348 (1996), 2349-2389
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1344211
Smooth classification of geometrically finite one-dimensional maps
Yunping Jiang.
Trans. Amer. Math. Soc. 348 (1996), 2391-2412
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1321579
Total absolute curvature and tightness of noncompact manifolds
Martin van Gemmeren.
Trans. Amer. Math. Soc. 348 (1996), 2413-2426
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1355077
Tensor products over abelian $W^{*}$-algebras
Bojan Magajna.
Trans. Amer. Math. Soc. 348 (1996), 2427-2440
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1363945
Fine structure of the space of spherical minimal immersions
Hillel Gauchman and Gabor Toth.
Trans. Amer. Math. Soc. 348 (1996), 2441-2463
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1348151
Prime spectra of quantum semisimple groups
K. A. Brown and K. R. Goodearl.
Trans. Amer. Math. Soc. 348 (1996), 2465-2502
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1348148
Hardy spaces and twisted sectors for geometric models
Pietro Poggi-Corradini.
Trans. Amer. Math. Soc. 348 (1996), 2503-2518
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1340184